# SDR CALA0001212

- Difficulty date: August 6, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N72825
- Make and model: Doug DC-9-82
- Aircraft serial: 49485
- Aircraft time: 41,954 hours, 19,728 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Gouged
- Location: Horizontal  Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT HORIZONTAL STABILIZER FORWARD UPPER AND LOWER BARREL NUT HOLES GOUGED.  REAMED BARREL NUT HOLES AND INSTALLED BUSHINGS IAW EA 9-5511-2-A0738 AND ECRA 5511-01029.
